| Model Number |
N/A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Hypersensitivity/Allergic reaction (1907); Pain (1994); Swelling/ Edema (4577)
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient has experienced chronic pain and swelling approximately twenty (20) months following left knee arthroplasty.Attempts have been made, however, no additional information is available.
Additional Manufacturer Narrative
(b)(4).D10 - concomittant devices - nexgen cr-flex precoat femoral component size g left catalog #: 00595001701 lot #: 65026718,, nexgen standard cemented all poly patella size 35mm catalog #: 00597206535 lot #: 64969162, nexgen cr-flex articular surface size blue/c-h 12mm catalog #: 90597005012 lot #: 64996314, cobalt g-hv bone cement 40g catalog #: 600-15-100 lot #: 105c1d0047.The complainant has indicated that the product will not be returned to zimmer biomet for investigation as the devices remain implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this patient; please see all reports associated with this event: 3007963827-2023-00188, 0002648920-2023-00158, 0001822565-2023-01905.H3 other text : investigation incomplete.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The device history records were reviewed and no discrepancies were identified.A definitive root cause could not be determined with the information provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.